MAUDE Adverse Event Report: ARTHREX, INC. BONE REDUCTION FORCEPS, CURVED, POINTED; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BONE REDUCTION FORCEPS, CURVED, POINTED; MANUAL INSTR, GENERAL SURGICAL
Model Number BONE REDUCTION FORCEPS, CURVED, POINTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-8943-07, batch 6671651 was received for investigation.Visual inspection identified that both of the tips at the distal end of the forceps had broken.Heavy corrosion was present across the device.The observed condition is consistent with wear and tear damage based on the age of the device.
 
Event or Problem Description
It was reported the ar-8943-24 weber clamp, the tip are very bent or broken off.Additional information 8/3/2021 per the sales rep, these devices were actually not used in the case, they had alternative tray options, as shown in the images attached, the tips on the clamps are either dull, bent, or broken off, making them unusable.

Brand Name
BONE REDUCTION FORCEPS, CURVED, POINTED
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19182579
Report Number1220246-2024-02399
Device Sequence Number15274088
Product Code MDM
UDI-Device Identifier00888867052178
UDI-Public00888867052178
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE REDUCTION FORCEPS, CURVED, POINTED
Device Catalogue NumberAR-8943-07
Device Lot Number6671651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown